Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 18, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 26, 2015, 10:22 PM CDT for Kimble County, Menard County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2015, 10:22 PM CDT (03:22 UTC)
- Expired
- Apr 26, 2015, 11:00 PM CDT
- In force
- 38 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Kimble County, TX, Menard County, TX
The radar
The San Angelo radar (KSJT), 114 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 7:59 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 3.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 3554 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
626
WFUS54 KSJT 270322
TORSJT
TXC267-327-270400-
/O.NEW.KSJT.TO.W.0018.150427T0322Z-150427T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1022 PM CDT SUN APR 26 2015
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL KIMBLE COUNTY IN WEST CENTRAL TEXAS...
SOUTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1100 PM CDT
* AT 1021 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES NORTH OF JUNCTION...AND MOVING
NORTHEAST AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
YATES AROUND 1040 PM CDT.
LONDON AROUND 1045 PM CDT.
SALINE AROUND 1050 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE US-377 NEAR THE KIMBLE-MENARD
COUNTY LINE.
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 448 AND 454.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3080 9949 3055 9949 3048 9982 3070 9981
TIME...MOT...LOC 0323Z 246DEG 26KT 3061 9976
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$3 follow-up statements
121
WWUS54 KSJT 270334
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1034 PM CDT SUN APR 26 2015
TXC267-327-270400-
/O.CON.KSJT.TO.W.0018.000000T0000Z-150427T0400Z/
KIMBLE TX-MENARD TX-
1034 PM CDT SUN APR 26 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MENARD AND
NORTH CENTRAL KIMBLE COUNTIES UNTIL 1100 PM CDT...
AT 1033 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR YATES...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
LONDON AROUND 1050 PM CDT.
SALINE AROUND 1100 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE US-377 NEAR THE KIMBLE-MENARD
COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3080 9949 3055 9949 3051 9969 3065 9971
TIME...MOT...LOC 0335Z 239DEG 17KT 3061 9962
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$777
WWUS54 KSJT 270340
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1040 PM CDT SUN APR 26 2015
TXC327-270350-
/O.CAN.KSJT.TO.W.0018.000000T0000Z-150427T0400Z/
MENARD TX-
1040 PM CDT SUN APR 26 2015
...THE TORNADO WARNING FOR SOUTHEASTERN MENARD COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3071 9949 3058 9949 3054 9958 3058 9963
3064 9963 3071 9957
TIME...MOT...LOC 0340Z 239DEG 17KT 3062 9960
$$
TXC267-270400-
/O.CON.KSJT.TO.W.0018.000000T0000Z-150427T0400Z/
KIMBLE TX-
1040 PM CDT SUN APR 26 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL KIMBLE
COUNTY UNTIL 1100 PM CDT...
AT 1037 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR YATES...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
LONDON AROUND 1050 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3071 9949 3058 9949 3054 9958 3058 9963
3064 9963 3071 9957
TIME...MOT...LOC 0340Z 239DEG 17KT 3062 9960
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$449
WWUS54 KSJT 270349
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1049 PM CDT SUN APR 26 2015
TXC267-270400-
/O.CON.KSJT.TO.W.0018.000000T0000Z-150427T0400Z/
KIMBLE TX-
1049 PM CDT SUN APR 26 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KIMBLE COUNTY
UNTIL 1100 PM CDT...
AT 1047 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR YATES...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
KIMBLE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3071 9949 3059 9949 3060 9955 3062 9957
3071 9953
TIME...MOT...LOC 0349Z 213DEG 14KT 3063 9954
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 8:14 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 26, 8:14 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 814 PM CDT Sun Apr 26 2015 .UPDATE... The forecast has been updated for newly issued Severe Thunderstorm Watch #123, which covers our counties roughly along and south of an Eldorado to Coleman to Brownwood line. Tise Watch is in effect until 2 AM CDT. Pacific front is advancing east across some of our western and southwestern counties. This front will continue moving east into a more unstable environment, intersecting with other surface boundaries. With quite favorable vertical shear, the setup favors additional thunderstorm development. 19 && .PREV DISCUSSION... /ISSUED 458 PM CDT Sun Apr 26 2015/ UPDATE... The current Tornado Watch # 119 has been extended south to include Mcculloch and San Saba Counties. This Tornado Watch is in effect until 8 PM. Another Tornado Watch has just been issued by the Storm Prediction Center, for the area just east of our Big Country and Heartland Counties. PREV DISCUSSION... /ISSUED 133 PM CDT Sun Apr 26 2015/ SHORT TERM... (Tonight and Tomorrow) .There is the possibility of severe thunderstorms this afternoon and evening... An upper low has closed over New Mexico early this afternoon and will move east over the Panhandle through tonight. At the surface, rich low level moisture has returned to most of West Central Texas with a dryline moving slowly into the western tier of counties. Expect severe storms for the remainder of the afternoon and evening as the dryline advances to the east. The best chance for severe weather continues to be east of a Sweetwater to San Angelo to Sonora line. The main hazards will be a few tornadoes, large hail(larger than goofball size) and damaging winds. Expecting a dry slot enveloping our southwestern CWA tomorrow with a chance of thunderstorms continuing over the remainder of the CWA. Lows tonight will be in the mid 50s. Highs tomorrow will be in the low to mid 70s over the northern half of the area and upper 70s to low 80s over the southern half of the area as a frontal boundary sags south through the area. 15 LONG TERM... (Monday night through Sunday) The upper-level cyclone will be moving slowly east across the southern Plains Monday night through Tuesday. Cold temps aloft associated with this feature will support a continued chance of showers and thunderstorms, despite relatively weak synoptic scale forcing for ascent over the region. Any precipitation that develops Monday night or Tuesday should remain light, with total precipitation amounts of less than 1/10". Widespread cloud cover and low-level cold advection on Tuesday will keep afternoon temperatures in the 60s areawide. With skies clearing and winds diminishing Tuesday night, overnight lows will be on the cool side. Wednesday morning low temperatures will be in the 40s across most of the area, although a few low-lying areas and river valleys could briefly touch the upper 30s. Deep-layer northerly flow is progged to develop on the backside of the departing shortwave trough, maintaining well below normal temperatures through Wednesday. Benign weather conditions are expected for the latter half of the work-week as mid-level ridging builds over the southwest CONUS, spreading into the Plains by Thursday. This will result in dry weather and a warming trend. Expect afternoon temperatures in the lower 80s by Friday. Quiet weather will continue on Saturday, with the next chance for showers and thunderstorms on Sunday as the ridge breaks down in advance of an approaching shortwave trough. Johnson && .PRELIMINARY POINT TEMPS/POPS... Abilene 56 74 49 63 45 / 40 30 40 20 5 San Angelo 54 80 50 65 44 / 20 10 30 20 5 Junction 53 82 55 67 43 / 50 10 10 20 5 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 26, 1:28 PM CDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 128 PM CDT SUN APR 26 2015 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-271830- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 128 PM CDT SUN APR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF WEST CENTRAL TEXAS THIS AFTERNOON AND TONIGHT. SOME STORMS WILL BECOME SEVERE...ALONG AND EAST OF A SWEETWATER TO SAN ANGELO TO SONORA LINE. THE STORMS WILL BE MOST NUMEROUS AND MOST INTENSE ACROSS THE EASTERN PORTIONS OF THE AREA DURING THIS AFTERNOON AND EVENING...INCLUDING THE EASTERN BIG COUNTRY AND HEARTLAND. THE STORMS WILL HAVE THE POTENTIAL OF PRODUCING A FEW TORNADOES...HAIL LARGER THAN GOLF BALL SIZE AND DAMAGING WINDS. DANGEROUS LIGHTNING WILL BE A THREAT FOR ANY STORM AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ON MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 15
In the hours before
Special weather statement, Apr 26, 9:02 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
902 PM CDT SUN APR 26 2015
TXZ128-139-140-270230-
COLEMAN TX-CALLAHAN TX-BROWN TX-
902 PM CDT SUN APR 26 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR
COLEMAN...CALLAHAN AND BROWN COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS TO 55 MPH AND NICKEL SIZE HAIL
AT 900 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
BURKETT...OR ABOUT 14 MILES NORTHEAST OF COLEMAN...MOVING NORTHEAST
AT 35 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
SCATTERED POWER OUTAGES LIKELY...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
MINOR SHINGLE DAMAGE...
ISOLATED SMALL DENTS TO VEHICLES...
THE STRONG THUNDERSTORM WILL BE NEAR...
BURKETT BY 905 PM CDT
BYRDS BY 910 PM CDT
CROSS CUT BY 915 PM CDT
CROSS PLAINS BY 925 PM CDT
LAT...LON 3179 9903 3185 9942 3222 9917 3220 9911
3208 9911 3208 9893 3206 9890 3203 9888
3202 9888
TIME...MOT...LOC 0202Z 217DEG 28KT 3194 9921Special weather statement, Apr 26, 9:18 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
918 PM CDT SUN APR 26 2015
TXZ066-073-139-270300-
RUNNELS TX-COLEMAN TX-CONCHO TX-
918 PM CDT SUN APR 26 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR
RUNNELS...COLEMAN AND CONCHO COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS TO 50 MPH AND NICKEL SIZE HAIL
AT 916 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
PAINT ROCK...MOVING NORTHEAST AT 50 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
SCATTERED POWER OUTAGES LIKELY...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
MINOR SHINGLE DAMAGE...
ISOLATED SMALL DENTS TO VEHICLES...
THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 BY 930 PM
CDT
IVIE RESERVOIR NEAR CONCHO PARK MARINA AND LEADAY BY 935 PM CDT
TALPA AND VOSS BY 945 PM CDT
VALERA AND FISK BY 950 PM CDT
HORDS CREEK RESERVOIR BY 955 PM CDT
COLEMAN BY 1000 PM CDT
LAT...LON 3146 9953 3148 9953 3150 9957 3149 9961
3145 9961 3140 10011 3158 10007 3189 9950
3183 9920 3149 9920
TIME...MOT...LOC 0218Z 236DEG 44KT 3153 9996Special weather statement, Apr 26, 9:18 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 918 PM CDT SUN APR 26 2015 TXZ154-168>170-270245- KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX- 918 PM CDT SUN APR 26 2015 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT FOR KIMBLE...MCCULLOCH...MASON AND MENARD COUNTIES... POTENTIAL STORM HAZARDS INCLUDE... GUSTY WINDS AND HAIL AT 916 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF CAMP SOL MAYER...OR ABOUT 22 MILES WEST OF MENARD...MOVING EAST AT 45 MPH. POTENTIAL STORM IMPACTS INCLUDE... SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED... SCATTERED POWER OUTAGES LIKELY... LIGHT LOOSE OBJECTS TOPPLED... DANGEROUS DRIVING CONDITIONS... MINOR SHINGLE DAMAGE... ISOLATED SMALL DENTS TO VEHICLES... THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-83 AND RANCH ROAD 1773...THE INTERSECTION OF US-83 AND HIGHWAY 29...MENARD AND US-83 NEAR THE KIMBLE-MENARD COUNTY LINE BY 945 PM CDT THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 430 AND 457. LAT...LON 3109 10011 3109 9938 3055 9938 3040 10011 TIME...MOT...LOC 0219Z 265DEG 41KT 3080 10010
Local storm report, Apr 26, 9:24 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
924 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL SONORA 30.57N 100.64W
04/26/2015 E0.88 INCH SUTTON TX TRAINED SPOTTER
&&
EVENT NUMBER SJT1500233
JDLocal storm report, Apr 26, 9:26 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
926 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL 1 NNW SONORA 30.58N 100.65W
04/26/2015 E1.00 INCH SUTTON TX PUBLIC
&&
EVENT NUMBER SJT1500234
JDLocal storm report, Apr 26, 9:34 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
934 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM HAIL 1 WNW LIVE OAK 31.15N 99.95W
04/26/2015 E0.75 INCH CONCHO TX TRAINED SPOTTER
&&
EVENT NUMBER SJT1500235
JDThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:12 PM CDT | Special Weather Statement | SJT | Schleicher | 63 min |
| Apr 26, 8:22 PM CDT | Special Weather Statement | SJT | Tom Green | 23 min |
| Apr 26, 8:43 PM CDT | Special Weather Statement | SJT | Sutton | 32 min |
| Apr 26, 8:46 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Sutton | 44 min |
| Apr 26, 8:51 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 54 min |
| Apr 26, 9:02 PM CDT | Special Weather Statement | SJT | Coleman | 28 min |
| Apr 26, 9:08 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 52 min |
| Apr 26, 9:18 PM CDT | Special Weather Statement | SJT | Runnels | 42 min |
| Apr 26, 9:38 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Kimble, McCulloch, Menard, San Saba and 2 more | 52 min |
| Apr 26, 9:56 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 49 min |
| Apr 26, 10:01 PM CDT | Areal Flood Advisory | SJT | Brown, Coleman | 89 min |
| Apr 26, 10:28 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, McCulloch, Mason, Menard, San Saba, Sutton | 62 min |
| Apr 26, 10:53 PM CDT | Special Weather Statement | SJT | Callahan | 37 min |
| Apr 26, 11:27 PM CDT | Special Weather Statement | SJT | Mason | 33 min |
| Apr 26, 11:35 PM CDT | Special Weather Statement | SJT | San Saba | 25 min |
| Apr 27, 6:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 49 min |
| Apr 27, 6:14 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 46 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.